# SDR 2000ZZZX841

- Difficulty date: February 14, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N3988V
- Make and model: Cessna 170
- Aircraft serial: 18307
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 05101056
- Condition: Frayed
- Location: Te Flap
- Part time: 4,117 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE OUTBOARD END OF THE RIGHT FLAP CABLE WAS FOUND FRAYED .50 INCH AFT OF THE CLEVIS END.  THIS MAY HAVE BEEN CAUSED BY WIND ON THE FLAP FLEXING THE CABLE AT THAT POINT.  SUBMITTER SUGGESTED AGE OF THE CABLE WAS POSSIBLY A FACTOR ALSO.
